Childhood Diseases

Question
Posted by: Char | 2010/04/23

Q.

Fever Blister &  Bad reaction to Prevenar Vaccine

Hi Doc,

I looks like my son has got a fever blister, it seems to be worrying him. is there any cream that i can put on it. I have got Actitop here, would that be okay to use on him? He is 2yrs.

Another question i have, he had the Prevenar booster vaccine yesterday, and has not taken the vaccine very well. Has got a temp and is Lethargic. He hasnt been like this with a vaccine before but this was the first time he has had the government one. Is this reaction normal?

Expert's Reply

A.

Paediatrician

The Actitop lip cream is an excellent treatment for fever blisters but must be applied often-up to 6 times a day.The reaction you describe when your son was given the Prevenar vaccine is very common. It usually does not last for more than a day.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.